Join the 'RID' group to help and get support from people like you.
We found 184 questions associated with the 'RID' topic.
Dulcolax - I took 2 ducolax yesterday at 3pm it's still not worked any suggestions as I've not gone?
Posted 10 May 2015 by fazz786 • 2 answers
... to the toilet for 2 weeks and I want to get rid of it all
Posted 8 Oct 2013 by Siwel2020 • 3 answers
I don't have the itching or burning but I think I have a yeast infection. I was wondering if this would help take care of it since it's one of the symptoms
Posted 3 days ago by Rubychalcraft • 0 answers
Is it common to have such bad headache that turns into migraine it's been like this for 3-4 days and I've tried everything to get rid of it help?
Posted 9 days ago by gyest • 0 answers
Hello, On new years eve I consumed a lot of food some alcohol (not a lot). That night I woke up at 4 am and I began to vomit and had diarrhea. I vomitted around 6 or 7 times. After a day or so the vomiting and diarrhea passed but I had severe heartburn/acid reflux/indigestion, and nausea. I ...
Posted 12 days ago by athomas6 • 0 answers
... of yeast?
Posted 11 days ago by Ann0101 • 0 answers
Posted 12 days ago by mmv_96 • 0 answers
... will rid of it?
Posted 19 days ago by DolphinChick7 • 0 answers
I started my period on Friday & Saturday & today I have had small blood clots was wondering if you could try taking something to get rid of them? Thanks!
Posted 28 Dec 2016 by stacylowmansimmons • 0 answers
I have a cold for about a week. How do I get rid of it cause I have to go to work?
Posted 15 Dec 2016 by berta50314 • 0 answers
I'm taking 20 MG and it gives side affects and loss of appetite and I had depression for a while and I'm trying to get rid of it and it always makes me sleepy.
Posted 21 Nov 2016 by babygirlkylie • 0 answers
Is that normal? Just my vagina slowly trying to get rid of it? I've just seen so many terrible reviews and don't want too have anything bad happen to me. Just want it gone
Posted 24 Nov 2016 by Aubreythomas2017 • 1 answer
So I've been on the depo shot for two years now and it completely got rid of my period and just starting a few days ago I got brown discharge. Now it has turned to blood and it's light. Not too heavy it's enough to ruin my underwear but I'm confused cause I haven't had a ...
Posted 20 Nov 2016 by Anonymous11111 • 0 answers
... way. My vagina is inflamed and irritated it also itches and gets dry. What does this mean and how can I get rid of this problem?
Posted 12 Oct 2016 by addisonmarie116 • 2 answers
I got my first shot August 2016, it's now October and I have had this brown discharge almost daily since getting the shot. I am sexually active and it's very unattractive, it makes me feel very self-conscious and kind of gross, and I'm worried that this won't stop since it has ...
Posted 17 Nov 2016 by beckster88 • 1 answer
I started taking Linzess about 1 month ago. After a couple of weeks it was like a bomb went off in my ears. I have had constant ringing in my ears and i dont know how to get rid if it. I called the manufacturer and put them on notice and called my gastro doctor. Waiting for a call back from my ...